Local asymptotic mixed normality for semimartingale experiments. (English) Zbl 0768.62067

Summary: We give conditions for local asymptotic mixed normality of experiments when the observed process is a semimartingale and the observation time increases to infinity. As a consequence we obtain asymptotic efficiency of various estimators. Several special models for counting processes, diffusion processes and diffusions with jumps are studied.


62M05 Markov processes: estimation; hidden Markov models
62M09 Non-Markovian processes: estimation
62F12 Asymptotic properties of parametric estimators
62B15 Theory of statistical experiments
60G48 Generalizations of martingales
Full Text: DOI


[1] Akritas, M.G., Johnson, R.A.: Asymptotic inference in Lévy processes of the discontinuous type. Ann. Stat.9, 604-614 (1981) · Zbl 0481.62069 · doi:10.1214/aos/1176345464
[2] Arato, M.: Linear stochastic systems with constant coefficients. A statistical approach. LN in control and information sciences vol. 45. Berlin Heidelberg New York: Springer 1982 · Zbl 0484.68020
[3] Barndorff-Nielsen, O.E., Sørensen, M.: Asymptotic likelihood theory for stochastic processes. Aarhus University. Res. Rep.162 (1989) · Zbl 0828.62078
[4] Basawa, I.V., Prakasa Rao, B.L.S.: Statistical inference for stochastic processes. New York: Academic Press 1980 · Zbl 0448.62070
[5] Basawa, I.V., Scott, D.J.: Asymptotic optimal inference for non-ergodic models. LN in Statistics 17. Berlin Heidelberg New York: Springer 1983 · Zbl 0519.62039
[6] Cinlar, E., Pinsky, M.: A stochastic integral in storage theory. Z. Wahrscheinlichkeitstheor. Verw. Geb.17, 227-240 (1971) · Zbl 0204.50204 · doi:10.1007/BF00536759
[7] Feigin, P.D.: Maximum likelihood estimation for continuous time stochastic processes. Adv. Appl. Probab.8, 712-736 (1976) · Zbl 0355.62086 · doi:10.2307/1425931
[8] Feigin, P.D.: Some comments concerning a curious singularity. J. Appl. Probab.16, 440-444 (1979) · Zbl 0409.62082 · doi:10.2307/3212913
[9] Feigin, P.D.: Stable convergence of semimartingales. Stochastic Processes Appl.19, 125-134 (1985) · Zbl 0558.60022 · doi:10.1016/0304-4149(85)90044-4
[10] Greenwood, P.E., Wefelmeyer, W.: Partially and fully specified semimartingale models and efficiency. Preprints in Statistics 124, University of Cologne, 1989 · Zbl 0794.62053
[11] Habib, M.K., Thavaneswaran, A.: Inference for stochastic neuronal models. Appl. Math. Comput.38, 51-73 (1990) · Zbl 0724.92001 · doi:10.1016/0096-3003(90)90080-M
[12] Höpfner, R., Jacod, J., Ladelli, L.: Local asymptotic normality and mixed normality for Markov statistical models. Probab. Theory Relat. Fields86, 105-129 (1990) · Zbl 0685.60016 · doi:10.1007/BF01207516
[13] Hutton, J.E., Nelson, P.I.: A mixing and stable central limit theorem for continuous time martingales. Kansas State University Tech. Rep. 42 (1984)
[14] Jacod, J.: Calcul stochastique et problèmes de martingales. LN in Mathematics vol. 714. Berlin Heidelberg New York: Springer 1979 · Zbl 0414.60053
[15] Jacod, J.: Regularity, partial regularity, partial information process, for a filtered statistical model. Probab. Theory Relat. Fields86, 305-335 (1990) · Zbl 0677.62001 · doi:10.1007/BF01208255
[16] Jacod, J., Shiryaev, A.N.: Limit theorems for stochastic processes. Berlin Heidelberg New York: Springer 1987 · Zbl 0635.60021
[17] Jeganathan, P.: On the asymptotic theory of estimation when the limit of the log-likelihood ratio is mixed normal. Sankhya44, 173-212 (1982) · Zbl 0584.62042
[18] Keiding, N.: Estimation in the birth process. Biometrika61, 71-80 (1974) · Zbl 0275.62071 · doi:10.1093/biomet/61.1.71
[19] Kutoyants, Yu.A.: Parameter estimation for stochastic processes. Berlin: Helderman Verlag 1984 · Zbl 0542.62073
[20] Le Cam, L.: Asymptotic methods in statistical decision theory. Berlin Heidelberg New York: Springer 1986 · Zbl 0605.62002
[21] Lin’kov, Yu. N.: Asymptotic methods of statistics for semimartingales. In: Langer, H., Nollau, V. (eds.) Markov processes and control theory, pp. 115-139. Berlin: Akademie Verlag 1989
[22] Liptser, R.S., Shiryayev, A.N.: Statistics of random processes II. Berlin Heidelberg New York: Springer 1978 · Zbl 0369.60001
[23] Nevel’son, M.B.: On the problem of recurrence and ergodicity of a Gaussian Markov process. Theory Probab. Appl.14, 35-43 (1969) · Zbl 0281.60043 · doi:10.1137/1114004
[24] Ogata, Y., Vere-Jones, D.: Inference for earthquake models: a selfcorrecting model. Stochastic Processes Appl.17, 337-347 (1984) · Zbl 0543.62068 · doi:10.1016/0304-4149(84)90009-7
[25] Sato, K., Yamazato, M.: Operator-selfdecomposable distributions as limit distributions of processes of Ornstein-Uhlenbeck type. Stochastic Processes Appl.17, 73-100 (1984) · Zbl 0533.60021 · doi:10.1016/0304-4149(84)90312-0
[26] Sørensen, M.: Likelihood methods for diffusions with jumps. In: Prabhu, N.U., Basawa, I.V. (eds.) Statistical inference in stochastic processes, pp. 67-105. New York: Marcel Dekker 1991
[27] Taraskin, A.F.: On the behavior of the likelihood ratio of semimartingales. Theory Probab. Appl.29, 452-464 (1985) · Zbl 0567.60051 · doi:10.1137/1129060
[28] Wolfe, S.J.: On a continuous analogue of the stochastic difference equationX n=?X n?1+B n. Stochastic Processes Appl.12, 301-312 (1982) · Zbl 0482.60062 · doi:10.1016/0304-4149(82)90050-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.